# SDR DALA1226053209

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278100001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY AREA LT SIDE AT FR 16 UPPER SURFACE WEB HAS SURFACE CORROSION.  REMOVED AND REPLACED WEB IAW A320 SRM 51-42-11.  NO ESTABLISHED LIMITS.  ORIG MAT=0.070" DAMAGE DIM. L=1.70" W=1.40" D=0.008".
